# SDR DALA2018032902042

- Difficulty date: March 28, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 54,601 hours, 19,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE SKIN PLATE BS 340+17, STRINGER 28L.  MAINTENANCE REPLACED THE PLATE IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 141A8511, REV C.
